Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics
Volume 2014 (2014), Article ID 197252, 9 pages
Research Article

Functional Verification of High Performance Adders in COQ

1School of Software, Tsinghua University, Beijing 100084, China
2Department of ECE, Portland State University, Portland, OR 97207, USA

Received 3 January 2014; Accepted 10 February 2014; Published 10 April 2014

Academic Editor: Krishnaiyan Thulasiraman

Copyright © 2014 Qian Wang et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Qian Wang, Xiaoyu Song, Ming Gu, and Jiaguang Sun, “Functional Verification of High Performance Adders in COQ,” Journal of Applied Mathematics, vol. 2014, Article ID 197252, 9 pages, 2014. doi:10.1155/2014/197252